# SDR UPS08M53718

- Difficulty date: October 16, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 57,886 hours, 10,429 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB7774U52
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C DURING OK TO INSTALL RT WING LOWER WINGLET FOUND CRACK ON RIB.  REMOVED AND REPLACED RIB IAW SRM, 51-35-01, 51-33-01 VOL 2 PG 37 TABLE 12.
